Facebook Pixel
EmpowHER Guest

I took plan B twice in 2 weeks and have not gotten my period in 3 months and think I have gained weight because of it, is that possible?

By Anonymous May 24, 2014 - 6:25pm
Rate This

I took 2 pregnancy tests after missing my period and I'm not pregnant. I read that if if you take Plan B 2 times in a month your period will be MIA for awhile. How long is that typically? I have not gotten it in 3 months and have noticed that my boobs have gotten huge and my stomach sticks out when it never used to. My diet has not changed since taking plan B so I'm wondering if I've gained weight in these two areas as a result of not getting my period in 3 months? Will I be back to normal once I finally get it?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. An emergency pill should be used as a method of birth control. Condoms, birth control pills are the best way if you want to avoid a pregnancy. Side effects of any emergency pill is changes to your next period and bleeding. You might need to see your doctor, since you have not had a period for the past three months. Hope this was helpful?



May 24, 2014 - 6:30pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!